Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
164 Doctors are Online

Have taken AKT4. Have started R-Cinex. Feeling pain in chest area. Underlying cause?

User rating for this question
Very Good
Answered by

Internal Medicine Specialist
Practicing since : 2007
Answered : 454 Questions
I have taken AKT4 from 9 March 2013 to 10 july 2013. After that have started R-Cinex 600. from 10 th of july. I am filling pain in upper chest area. Can ANY BODY Guide ME WHY IT IS HAPPENING?
Posted Sat, 10 Aug 2013 in General Health
Answered by Dr. Venkat Sivayogi 49 minutes later

Welcome to XXXXXXX

As you are on Anti-tubercular medications, the most possible reason for your upper chest pain is Gastritis. Which is caused by these medications.

So nothing to worry much , you better consult your treating physician, he will treat with antacids.

Hope I have clarified your doubt.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Doctor Now

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor